MAUDE Adverse Event Report: ARTHREX, INC. 9MM TENDON STRIPPER BLADE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. 9MM TENDON STRIPPER BLADE; MANUAL INSTR, GENERAL SURGICAL
Model Number 9MM TENDON STRIPPER BLADE
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based on the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device.
 
Event or Problem Description
On 08/02/2021, it was reported by a sales representative via sems that ar-2385-09 9mm tendon stripper blade is bent.This was discovered when opened.

Brand Name
9MM TENDON STRIPPER BLADE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19537571
Report Number1220246-2024-05794
Device Sequence Number6424977
Product Code MDM
UDI-Device Identifier00888867098251
UDI-Public00888867098251
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number9MM TENDON STRIPPER BLADE
Device Catalogue NumberAR-2385-09
Device Lot Number21D17
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2021
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown